Jump to content
CrazyBoards.org

Recommended Posts

I have been taking 15mg remeron and 200mg seroquel.

Recently, my doctor decided to throw in clonidine for adhd. I took clonidine and felt fine afterwards (4 hours later). After which I decided to split my seroquel dose. I took 50-100mg seroquel (with plans to take the other 100mg at bedtime) and within an hourish, I have had this constant pressure headache. It has been about 28 hours of non-stop pressure headaches. Ct scan came out clear. I stopped taking anymore more meds after the headache began.

 

Could this be because I lowered seroquel dosage?

 

Edited by Biosyn
Link to comment
Share on other sites

13 hours ago, Biosyn said:

It has been about 28 hours of non-stop pressure headaches. Ct scan came out clear. I stopped taking anymore more meds after the headache began.

Did you let your doc know you stopped all your meds?    When CT scan came out clear, did you ask anyone what you should do about the headache?

It's possible that the headache is a withdrawal symptom, but I never experienced any headaches when I tapered Seroquel..........Probably the best thing to do is to let your doc know what your current situation is, and they could probably give the best advice.

Edited by CrazyRedhead
Link to comment
Share on other sites

When I was switching from Seroquel to Saphris, I experienced a lot more migraines than usual, one of which lasted over 24 hours and I had to go to a neurologist to get it checked out. I think it's a common side effect of withdrawal, but I'm no expert. Like CrazyRedhead said, it's a good idea to speak with your pdoc about it and make sure it's really a good idea to stop all meds.

Link to comment
Share on other sites

7 hours ago, Swamp56 said:

When I was switching from Seroquel to Saphris, I experienced a lot more migraines than usual, one of which lasted over 24 hours and I had to go to a neurologist to get it checked out. I think it's a common side effect of withdrawal, but I'm no expert. Like CrazyRedhead said, it's a good idea to speak with your pdoc about it and make sure it's really a good idea to stop all meds.

I think this was a seroquel dosage change that caused the headache. I am thinking about quitting now. I am afraid to take anything right now because I don't want the headache to return.

Link to comment
Share on other sites

9 hours ago, Biosyn said:

I think this was a seroquel dosage change that caused the headache. I am thinking about quitting now. I am afraid to take anything right now because I don't want the headache to return.

I know this is your opinion, but I would still strongly suggest letting your pdoc know what's going on, and  that you stopped all your meds......

Pdoc needs to know about this, as he/she is the one to give the best advice on what you should do at this point.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...